# SDR SWAA2012050303656

- Difficulty date: April 29, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 50,850 hours, 29,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 33500007
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EEPLS WORN BETWEEN ROW 7 TO ROW 8.  REMOVED AND REPLACED EEPLS IAW DWG AND SOPM.
